# SDR EE4Y202002010593

- Difficulty date: February 2, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 57,813 hours, 36,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. DOOR CUT OUT WITH INTERNAL TRIPLER CORRODED LOCATED BTWN STA787 / STA 794.3 AND BTWN S-25R / S-26R. THE MENTIONED PART WAS REPAIRED IAW FROM AEI REF. TICKET 10188.
